Alert archive / Louisiana / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 171, NWS Shreveport, LA

June 8, 20214 parishes in Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Jun 8, 2021, 1:29 PM CDT for 4 parishes in Louisiana. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2021, 1:29 PM CDT (18:29 UTC)
Expired
Jun 8, 2021, 2:15 PM CDT
In force
46 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bienville Parish, LA, Jackson Parish, LA, Natchitoches Parish, LA, Winn Parish, LA

The radar

The Shreveport radar (KSHV), 111 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 1:39 PM CDTTSTM WND DMG7 Ene Saline, LATREES DOWN ON HWY 501 BETWEEN SALINE AND JONESBORO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 12:42 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 6.5 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2021-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1621 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2021-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1621 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
580 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

777 
WUUS54 KSHV 081829
SVRSHV
LAC013-049-069-127-081915-
/O.NEW.KSHV.SV.W.0171.210608T1829Z-210608T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
129 PM CDT Tue Jun 8 2021

The National Weather Service in Shreveport has issued a

* Severe Thunderstorm Warning for...
  Jackson Parish in north central Louisiana...
  North central Natchitoches Parish in northwestern Louisiana...
  Southeastern Bienville Parish in northwestern Louisiana...
  Northwestern Winn Parish in north central Louisiana...

* Until 215 PM CDT.

* At 128 PM CDT, severe thunderstorms were located along a line
  extending from 13 miles south of Gibsland to 13 miles west of
  Jonesboro to 14 miles northeast of Campti, moving east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Jonesboro, Chatham, Hodge, North Hodge, Dodson, East Hodge, Saline,
  Lucky, Bienville, Quitman, Eros, Sikes, Brice, Friendship and
  Liberty Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with these storms, and may lead to 
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3239 9243 3222 9241 3203 9247 3205 9301
      3224 9300 3237 9303
TIME...MOT...LOC 1828Z 272DEG 30KT 3236 9298 3225 9294 3207 9298 

HAIL...<.75IN
WIND...60MPH
 
$$

04
3 follow-up statements
310 
WWUS54 KSHV 081841
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
141 PM CDT Tue Jun 8 2021

LAC013-049-069-127-081915-
/O.CON.KSHV.SV.W.0171.000000T0000Z-210608T1915Z/
Jackson LA-Natchitoches LA-Bienville LA-Winn LA-
141 PM CDT Tue Jun 8 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHERN JACKSON...NORTHEASTERN NATCHITOCHES...SOUTHEASTERN
BIENVILLE AND NORTHWESTERN WINN PARISHES...

At 141 PM CDT, severe thunderstorms were located along a line
extending from 14 miles southwest of Grambling to near Jonesboro to
15 miles northwest of Winnfield, moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Jonesboro, Chatham, Hodge, North Hodge, Dodson, East Hodge, Quitman,
Eros, Sikes and Liberty Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3239 9243 3222 9241 3203 9247 3205 9296
      3223 9287 3237 9292
TIME...MOT...LOC 1841Z 271DEG 33KT 3236 9284 3225 9280 3207 9284 

HAIL...<.75IN
WIND...60MPH
 
$$

04
084 
WWUS54 KSHV 081853
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
153 PM CDT Tue Jun 8 2021

LAC069-081902-
/O.CAN.KSHV.SV.W.0171.000000T0000Z-210608T1915Z/
Natchitoches LA-
153 PM CDT Tue Jun 8 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NATCHITOCHES
PARISH IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
north central and northwestern Louisiana.

LAT...LON 3239 9243 3222 9241 3203 9247 3205 9288
      3224 9275 3237 9281
TIME...MOT...LOC 1852Z 270DEG 37KT 3236 9268 3225 9264 3206 9276 

$$

LAC013-049-127-081915-
/O.CON.KSHV.SV.W.0171.000000T0000Z-210608T1915Z/
Jackson LA-Bienville LA-Winn LA-
153 PM CDT Tue Jun 8 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHERN JACKSON...EAST CENTRAL BIENVILLE AND NORTHWESTERN WINN
PARISHES...

At 152 PM CDT, severe thunderstorms were located along a line
extending from 11 miles south of Grambling to near Jonesboro to 11
miles northwest of Winnfield, moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Jonesboro, Chatham, Hodge, North Hodge, Dodson, East Hodge, Quitman,
Eros and Sikes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3239 9243 3222 9241 3203 9247 3205 9288
      3224 9275 3237 9281
TIME...MOT...LOC 1852Z 270DEG 37KT 3236 9268 3225 9264 3206 9276 

HAIL...<.75IN
WIND...60MPH
 
$$

04
830 
WWUS54 KSHV 081911
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
211 PM CDT Tue Jun 8 2021

LAC013-049-127-081920-
/O.EXP.KSHV.SV.W.0171.000000T0000Z-210608T1915Z/
Jackson LA-Bienville LA-Winn LA-
211 PM CDT Tue Jun 8 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JACKSON...EAST
CENTRAL BIENVILLE AND NORTHWESTERN WINN PARISHES WILL EXPIRE AT 215
PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
north central and northwestern Louisiana.

LAT...LON 3239 9243 3222 9241 3203 9247 3205 9288
      3224 9275 3237 9281
TIME...MOT...LOC 1910Z 272DEG 30KT 3236 9252 3225 9248 3206 9260 

$$

04

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 12:38 PM CDT, 51 minutes earlier.

Area forecast discussion, Jun 8, 12:38 PM CDT, 51 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Shreveport LA
1238 PM CDT Tue Jun 8 2021

.AVIATION...

Thunderstorms moving from west to east from I-49 eastward will
bring gusty winds, temporarily reduced visibilities and patchy
MVFR restrictions to MLU and ELD through the afternoon. Farther
west the conditions will be generally VFR with the potential for
more isolated convection popping up this afternoon. Winds today
will be generally from the south and gusting up to 20 mph at
times, although wind directions will be erratic near the mentioned
thunderstorm line. Currently, we anticipate mostly quiet
conditions this evening, although we cannot rule out some more
localized pockets of showers and storms along and north of I-20
late tonight. Otherwise, lighter south winds tonight will bring in
mainly MVFR flight cats very late tonight through 10 or 11 am
tomorrow. /50/

&&

.PREV DISCUSSION... /issued 939 AM CDT Tue Jun 8 2021/

UPDATE...

Sent a quick update to beef up pops areawide and based on high res
progs which suggest the intense line of convection just now
entering NE TX will move from west to east through our region
today. Also considerable flooding is ongoing across McCurtain
County, Oklahoma attm promoting the necessity of a Flash Flood
Emergency needing to be issued.

Lowered temperatures about a category as well given the abundant
blowoff from the convection to our west even through we should see
some recovery out west by late this afternoon.

Did not make any changes to the present Flash Flood Watch.

Update already sent...13.

PREV DISCUSSION... /issued 629 AM CDT Tue Jun 8 2021/

AVIATION...

Mix of flight categories from MVFR to VLIFR observed due to
fog/low cigs will gradually improve through late morning, with
most sites returning to VFR. Convection to continue to develop
again this morning, possibly affecting KTXK/KELD, with development
further swd possible by late this morning/early this aftn.
Convection to diminish across the srn half of the region with the
loss of daytime heating, but will continue to be possible across
the nrn half through the end of the pd.

/12/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  87  73  91  74 /  80  20  20  10
MLU  87  72  89  74 /  60  30  50  20
DEQ  81  71  88  73 / 100  50  20  10
TXK  82  73  89  75 / 100  30  20  10
ELD  83  71  90  72 /  70  40  30  20
TYR  87  72  91  75 / 100  10  10   0
GGG  87  71  91  74 / 100  10  10   0
LFK  90  72  93  74 /  80  10  20   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch until 7 PM CDT this evening for ARZ050-051-
     059>061-070>073.

LA...None.
OK...Flash Flood Watch until 7 PM CDT this evening for OKZ077.

TX...Flash Flood Watch until 7 PM CDT this evening for TXZ096-097-
     108>112.

&&

50/13/12
Hazardous weather outlook, Jun 8, 4:03 AM CDT, 9 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
403 AM CDT Tue Jun 8 2021

ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-108>112-090915-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-McCurtain-Red River-Bowie-Franklin-Titus-Camp-
Morris-Cass-
403 AM CDT Tue Jun 8 2021

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, southeast Oklahoma and northeast
Texas.

.DAY ONE...Today and Tonight...

Widespread shower and thunderstorms will continue today. Locally
heavy rainfall will be possible with these storms, leading to
additional flooding across the region. A Flash Flood Watch
remains in effect through 7 PM this evening. In addition to the
heavy rain, strong gusty winds will be possible, especially if
storms are able to organized into clusters.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Much drier conditions are expected for the remainder of the week
as upper ridging builds into the region from the west. The ridge
will start retrograde by the weekend, and widespread rain chances
will return.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will be needed this afternoon.

LAZ001>006-010>014-017>022-TXZ124>126-136>138-149>153-165>167-
090915-
Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto-Red River-
Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-
Caldwell-La Salle-Wood-Upshur-Marion-Smith-Gregg-Harrison-
Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine-
403 AM CDT Tue Jun 8 2021

This Hazardous Weather Outlook is for portions of north central
Louisiana, northwest Louisiana, east Texas and northeast Texas.

.DAY ONE...Today and Tonight...

Widespread rain chances will continue today, which may lead to
additional localized flash flooding concerns. Can't rule out
strong gusty winds, especially if storms are able to organized
into clusters.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Much drier conditions are expected for the remainder of the week
as upper ridging builds into the region from the west. The ridge
will start retrograde by the weekend, and widespread rain chances
will return.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will be needed this afternoon.

In the hours before

Special weather statement, Jun 8, 12:43 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1243 PM CDT Tue Jun 8 2021

LAZ010-011-017-018-TXZ167-081830-
De Soto LA-Natchitoches LA-Red River LA-Sabine LA-Sabine TX-
1243 PM CDT Tue Jun 8 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DE SOTO...SOUTHERN
RED RIVER...SOUTHWESTERN NATCHITOCHES...SABINE PARISHES IN
NORTHWESTERN LOUISIANA AND NORTHEASTERN SABINE COUNTIES UNTIL 130 PM
CDT...

At 1243 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southeast of Mansfield to near Zwolle
to 6 miles northeast of Milam. Movement was east at 40 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Natchitoches, Milam, Many, Zwolle, Campti, Allen, Pleasant Hill,
Florien, Provencal, Fisher, Robeline, Powhatan, Lake End, Kisatchie,
Mount Carmel, Belmont, Bellwood, Pelican, Negreet and Flora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
northwestern Louisiana.

LAT...LON 3146 9382 3169 9366 3196 9361 3197 9328
      3194 9309 3156 9308 3136 9321 3136 9334
TIME...MOT...LOC 1743Z 284DEG 35KT 3194 9358 3167 9358 3151 9369

04
Special weather statement, Jun 8, 12:56 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1256 PM CDT Tue Jun 8 2021

LAZ002-003-010>012-018-081830-
De Soto LA-Bossier LA-Bienville LA-Natchitoches LA-Red River LA-
Webster LA-
1256 PM CDT Tue Jun 8 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WEBSTER...EAST
CENTRAL DE SOTO...RED RIVER...NORTH CENTRAL NATCHITOCHES...BIENVILLE
AND SOUTHEASTERN BOSSIER PARISHES UNTIL 130 PM CDT...

At 1256 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Doyline to 7 miles south of Ringgold to
near Coushatta. Movement was east at 50 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Coushatta, Ringgold, Gibsland, Heflin, Martin, Goldonna, Hall Summit,
Saline, Lucky, Ashland, Castor, Edgefield, Bienville, Jamestown,
Bryceland, Mount Lebanon, Curtis, Grand Bayou, Brice and Plum Orchard
Landing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
north central and northwestern Louisiana.

LAT...LON 3215 9291 3215 9294 3211 9292 3199 9294
      3196 9360 3224 9355 3224 9347 3225 9346
      3226 9348 3225 9349 3228 9352 3230 9352
      3229 9355 3231 9353 3235 9356 3247 9357
      3255 9295 3229 9289
TIME...MOT...LOC 1756Z 264DEG 43KT 3247 9336 3223 9332 3198 9339

04
Local storm report, Jun 8, 1:02 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
102 PM CDT TUE JUN 8 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1137 AM     TSTM WND DMG     APPLEBY                 31.72N 94.60W
06/08/2021                   NACOGDOCHES        TX   AMATEUR RADIO

            SEVERAL LARGE TREES DOWN ON APPLEBY SAND
            ROAD BETWEEN CR 2041 AND SL 224.

&&

25
Special weather statement, Jun 8, 1:23 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Shreveport LA
123 PM CDT Tue Jun 8 2021

LAZ005-012-013-018-019-081915-
Winn LA-Bienville LA-Lincoln LA-Natchitoches LA-Jackson LA-
123 PM CDT Tue Jun 8 2021

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JACKSON...NORTH CENTRAL
NATCHITOCHES...EASTERN BIENVILLE...SOUTHWESTERN LINCOLN AND
NORTHWESTERN WINN PARISHES UNTIL 215 PM CDT...

At 123 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Gibsland to 16 miles east of Ringgold to near
Campti. Movement was east at 35 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Ruston, Grambling, Jonesboro, Arcadia, Gibsland, Simsboro, Hodge,
Goldonna, North Hodge, Dodson, East Hodge, Saline, Lucky, Ashland,
Bienville, Quitman, Bryceland, Mount Lebanon, Brice and Friendship.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
north central and northwestern Louisiana.

LAT...LON 3200 9269 3198 9310 3225 9308 3247 9315
      3248 9315 3248 9316 3249 9315 3252 9317
      3259 9266 3226 9256
TIME...MOT...LOC 1823Z 269DEG 29KT 3253 9306 3226 9301 3198 9311

04
Special weather statement, Jun 8, 1:26 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Shreveport LA
126 PM CDT Tue Jun 8 2021

LAZ017>020-081915-
Winn LA-Natchitoches LA-Grant LA-Sabine LA-
126 PM CDT Tue Jun 8 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GRANT...
NATCHITOCHES...SOUTHEASTERN SABINE AND SOUTHWESTERN WINN PARISHES
UNTIL 215 PM CDT...

At 126 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles east of Coushatta to near Campti to
Natchitoches to 17 miles north of Kurthwood to 7 miles southeast of
Many to 11 miles northwest of Hornbeck. Movement was northeast at 40
mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Natchitoches, Many, Colfax, Campti, Montgomery, Florien, Provencal,
Natchez, Clarence, Calvin, Fisher, Atlanta, Powhatan, Kisatchie,
Cloutierville, Melrose, Bellwood, Chopin, St. Maurice and Lake Iatt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
north central and northwestern Louisiana.

LAT...LON 3145 9370 3160 9335 3170 9324 3197 9323
      3200 9269 3164 9260 3150 9271 3152 9272
      3142 9287 3137 9292 3137 9295 3135 9295
      3137 9303 3136 9339 3128 9344 3128 9354
TIME...MOT...LOC 1826Z 246DEG 33KT 3202 9308 3189 9306 3173 9309 3159
9321 3149 9338 3143 9355

19
Local storm report, Jun 8, 1:27 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
127 PM CDT TUE JUN 8 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 PM     TSTM WND DMG     LOGANSPORT              31.98N 93.99W
06/08/2021                   DE SOTO            LA   LAW ENFORCEMENT

            TREE REPORTED DOWN WITH POWER LINES IN
            LOGANSPORT.

&&

25

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:43 PM CDTSpecial Weather StatementSHVLaSalle62 min
Jun 8, 11:43 AM CDTSevere Thunderstorm WarningSHVCaddo, De Soto50 min
Jun 8, 12:05 PM CDTSpecial Weather StatementSHVSabine40 min
Jun 8, 12:17 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, De Soto, Red River, Webster43 min
Jun 8, 12:43 PM CDTSpecial Weather StatementSHVSabine47 min
Jun 8, 12:56 PM CDTSpecial Weather StatementSHVBienville, Red River34 min
Jun 8, 1:23 PM CDTSpecial Weather StatementSHVBienville52 min
Jun 8, 1:26 PM CDTSpecial Weather StatementSHVNatchitoches49 min
Jun 8, 2:05 PM CDTSevere Thunderstorm WarningSHVCaldwell, Jackson, Lincoln, Ouachita, Union, Winn55 min
Jun 8, 2:12 PM CDTSpecial Weather StatementSHVGrant, LaSalle, Winn63 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.